Convergence of approximate splines via pseudo-inverses
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 21 (1987) no. 2, pp. 261-267
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1987__21_2_261_0,
author = {Delvos, Franz-J\"urgen and Schempp, Walter},
title = {Convergence of approximate splines via pseudo-inverses},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {261--267},
year = {1987},
publisher = {AFCET - Gauthier-Villars},
address = {Paris},
volume = {21},
number = {2},
mrnumber = {896243},
zbl = {0629.65057},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1987__21_2_261_0/}
}
TY - JOUR AU - Delvos, Franz-Jürgen AU - Schempp, Walter TI - Convergence of approximate splines via pseudo-inverses JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1987 SP - 261 EP - 267 VL - 21 IS - 2 PB - AFCET - Gauthier-Villars PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_1987__21_2_261_0/ LA - en ID - M2AN_1987__21_2_261_0 ER -
%0 Journal Article %A Delvos, Franz-Jürgen %A Schempp, Walter %T Convergence of approximate splines via pseudo-inverses %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1987 %P 261-267 %V 21 %N 2 %I AFCET - Gauthier-Villars %C Paris %U http://geodesic.mathdoc.fr/item/M2AN_1987__21_2_261_0/ %G en %F M2AN_1987__21_2_261_0
Delvos, Franz-Jürgen; Schempp, Walter. Convergence of approximate splines via pseudo-inverses. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 21 (1987) no. 2, pp. 261-267. http://geodesic.mathdoc.fr/item/M2AN_1987__21_2_261_0/